A 42-year-old female asked:
i take naproxen&also have anemia w/ dark stool apparently naproxen can cause ulcer could that b what i have or cancer?
1 doctor answer
Dr. Erik Voogd answered
19 years experience Pain Management
Cancer is unlikely: While not impossible, cancer in a 40 yo female is MUCH less likely than a GI bleed in when you are taking a non-selective COX-2 inhibitor like naproxen. Unless, you are having severe symptoms of dizziness, headache, and the like you should be fine with just discontinuation of the naprosyn (and other NSAIDs like ibuprofen) and giving it time for your symptoms to subside. O/W see your PCM sooner.
Answered on Feb 11, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I am super tierd it feels like i could sleep for months without have slept enough i also sweat allot during my sleep what can cause this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!